Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Red rashes due to skin toner - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you?
Doctor :   Hi
User :   I recently applied a skin toner on my face which resulted in red rashes and also irritation is happening..
User :   can you plz let me know what should i do
User :   /
User :   ?
Doctor :   ok
Doctor :   When did it happen?
Doctor :   What is the skin toner?
User :   I could also feel pinching on my face
User :   It happend yesterday
User :   skin toner is the product from XXXXXXXX skin clinic
Doctor :   DId you apply only once or repeatedly?

User :   only once
Doctor :   immediately stop the toner now
Doctor :   do you have redness and itching
User :   yes
Doctor :   and how much part of the face?
User :   almost all
Doctor :   Dont shave for next two days

Doctor :   and apply CALSOFT lotion
Doctor :   every 6 hourly once,

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor